# SDR MALA110018

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 6,549 hours, 4,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY FLOOR REFLECTIVE STRIP IN GALLEY AREA IS MISSING.  R & R FLOOR TRACK LIGHTING STRIP PN PL88-900LH00 IAW AMM 33-51-01.
